CSpace
ON HARNACK INEQUALITIES FOR WITTEN LAPLACIAN ON RIEMANNIAN MANIFOLDS WITH SUPER RICCI FLOWS
Li, Songzi; Li, Xiang-Dong
2018
Source PublicationASIAN JOURNAL OF MATHEMATICS
Volume22Issue:3Pages:577
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/33739
Collection中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Li, Songzi,Li, Xiang-Dong. ON HARNACK INEQUALITIES FOR WITTEN LAPLACIAN ON RIEMANNIAN MANIFOLDS WITH SUPER RICCI FLOWS[J]. ASIAN JOURNAL OF MATHEMATICS,2018,22(3):577.
APA Li, Songzi,&Li, Xiang-Dong.(2018).ON HARNACK INEQUALITIES FOR WITTEN LAPLACIAN ON RIEMANNIAN MANIFOLDS WITH SUPER RICCI FLOWS.ASIAN JOURNAL OF MATHEMATICS,22(3),577.
MLA Li, Songzi,et al."ON HARNACK INEQUALITIES FOR WITTEN LAPLACIAN ON RIEMANNIAN MANIFOLDS WITH SUPER RICCI FLOWS".ASIAN JOURNAL OF MATHEMATICS 22.3(2018):577.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Li, Songzi]'s Articles
[Li, Xiang-Dong]'s Articles
Baidu academic
Similar articles in Baidu academic
[Li, Songzi]'s Articles
[Li, Xiang-Dong]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Li, Songzi]'s Articles
[Li, Xiang-Dong]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.